I was on ortho-tri for 2 years, then I switched to ortho lo for 4 months. I started having symptoms of being preggo and I went in for a blood test (fairly early, only about a day or 2 after my period.) I had a very light period...Or bleeding, not sure if it was an actual period.
Anyways, the blood test was negative (as well as the hpt's i've taken) so my doc switched me to yasmin....
Then I started to doubt the blood test because my boobs (nipples) started to hurt and tingle, and I started urinating more...And more...And more...Now I pee every 45 minutes or so during the day.
I found out that yasmin is a mild diuretic too- which makes you pee more and yasmin would also explain my sore boobs...And now bigger boobs. But then I heard you can releive frequent urination (at night) by taking the pill in the morning....But I do take the pill at night and my frequent urination is during the day...Not during the night.
Anyways...I'm starting to think I might be prenant afterall...Which angers me off because i've been taking bc all month! I'm supposed to start my period again and its 2 days late...I'll just wait. I don't want to waste more money on hpt's and have my period come tomorrow.
Does anyone have any experience with yasmin- how much did it make you pee. Oh- and i'm still peeing every 45 minutes and i've been on the inactive pill for 3 days now. Shouldn't it subside by now?
Hi my name is jessica. And I have also been on yasmin. But I am sorry to say that what happened to you didnt happen to me, but I will let you know. When I was taking yasmin I had to pee all the time like you said, but the there were blod clots in my utine. So I went to the er and they ran tests on my. Find out that I had a kiney infection. And that I was also allergic to it and thats were the hives from head to to come from. It was some kind of reaction between taking my pill and being out it the sun. Well thats what happen to me. Hope you find more to your question.
Hi! I just read a post on this site from a woman who was recently put on yasmin and noticed that she has to pee every 45 minutes. I recently had terrible problems with yasmin, I suffered frequent utis and also had to pee constantly. It was painful and just terrible. This lasted about 6 months until I called my doctor and got off the pill. It was just a nightmare. I hope this helps you...
Ive jus started yasmin and been on it dor about 5 days
Omg!! The amount of times i need to
Urinate is pathetic!
I have to keep going to the loo for a pee!
I started to take it to help with mild acne that i have returning after
Taking roaccutane, its been five days and acne already settled
But the peeing is a problem